# SDR WTAA950112

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SAN - SMOKE IN CABIN REPORTED DURING TAXI OUT WITH RIGHT AIR CONDITIONING PACK ON.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE DEFERRED RIGHT PACK PER MEL 21-1.  PERFORMED AIRCRAFT GROUND RUN.  NO EVIDENCE OF SMOKE IN CABIN WITH RIGHT PACK OFF.  AIRCRAFT RETURNED TO SERVICE.  (Z)
